RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 84, Issue 2  


A new approach to the question of the existence of bounded solutions of functional differential equations of point type
L. A. Beklaryan
3
Greedy approximation by arbitrary set
P. A. Borodin
43
On singularly perturbed systems of ODE with a multiple root of the degenerate equation
V. F. Butuzov
60
Conditions of modularity of the congruence lattice of an act over a rectangular band
I. B. Kozhukhov, A. M. Pryanichnikov, A. R. Simakova
90
Vaught's conjecture for weakly $o$-minimal theories of finite convexity rank
B. Sh. Kulpeshov
126
$p$-adic monomial equations and their perturbations
F. M. Mukhamedov, O. N. Khakimov
152
Some trigonometric polynomials with extremely small uniform norm and their applications
A. O. Radomskii
166
On $S$-units for valuations of the second degree in hyperelliptic fields
G. V. Fedorov
197
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020